IEEJ Transactions on Electronics, Information and Systems
Online ISSN : 1348-8155
Print ISSN : 0385-4221
ISSN-L : 0385-4221
<Systems, Instrument, Control>
Asymptotically Stable Fuzzy Control System with Modeling Error
Hugang Han
Author information

2012 Volume 132 Issue 7 Pages 1168-1174


In this paper, the modeling error between a real system to be controlled and its T-S fuzzy model is considered, and fuzzy estimator is employed to cope with the error. As a result, it reaches an adaptive controller that has two parts: one is obtained by solving certain linear matrix inequalities (LMIs) (fixed part) and another one is acquired by the fuzzy estimator in which the related parameters are tuned by adaptive law (variable part). The proposed controller can guarantee the closed-loop system to be uniformly asymptotically stable. Also, simulation results are provided to illustrate that the proposed controller is more effective to deal with a system than the regular controller when using the T-S fuzzy model.

Information related to the author
© 2012 by the Institute of Electrical Engineers of Japan
Previous article Next article